# SDR ASAA0410201

- Difficulty date: April 20, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65232562
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR TIE AND FRAME AT STATION 986, BETWEEN STRINGER 18L AND 19L IS CORRODED.  REMOVED DAMAGE AND INSTALLED REPLACEMENT SHEAR TIE AND NEW FRAME SPLICE IAW SRM 51-30-2. (M)
